sexologist-icon
No periods after loette
Hi...I am a mother of a 15 month old baby..I got a shot of depo provera in June this year and after 12 weeks of the shot,started with tablet loette for 21 days as per the doctors advice...was regular with the tablets...but it's been 5 days since the last tablet and no periods as yet...could I be pregnant?
376 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Disha Sridhar
Obstetrician 17 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹800 for 24 hrs

Loette and depot provera are synthetic  progesterone  which can interfere with your natural  hormone  balance. It's a known side effect  of  depot that it can reduce and stop your periods.
Next Steps
To know more on this, please  read my blogs  about contraceptive  pills on www.truhealing.com or practo health  feeds. Hope that helps....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Vani R
Gynecologist 16 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

If you are regularly taking tablet u can't be pregnant. Wait for few more days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.